# SDR SWIA200616519

- Difficulty date: April 1, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 22,689 hours, 33,335 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT ON OVERHEAD BIN AT 9B INOP.  REPAIRED BROKEN WIRE ON EMERGENCY EXIT LIGHT AT 9B OVERHEAD BIN, OPERATIONAL CHECK GOOD.
